Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, Epiciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

Noneffective Regularity of Equality Languages and Bounded Delay Morphisms

Abstract : We give an instance of a class of morphisms for which it is easy to prove that their equality set is regular, but its emptiness is still undecidable. The class is that of bounded delay 2 morphisms.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-00990433
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s Connect in order to contact the contributor
Submitted on : Tuesday, May 13, 2014 - 3:36:50 PM
Last modification on : Monday, May 9, 2022 - 1:10:01 PM
Long-term archiving on: : Monday, April 10, 2017 - 10:14:45 PM

File

1451-5150-1-PB.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Juhani Karhumaki, Aleksi Saarela. Noneffective Regularity of Equality Languages and Bounded Delay Morphisms. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2010, Vol. 12 no. 4 (4), pp.9-17. ⟨10.46298/dmtcs.523⟩. ⟨hal-00990433⟩

Share

Metrics

Record views

34

Files downloads

580